MAUDE Adverse Event Report: BAUSCH + LOMB 23GA COMBINED VITRECTOMY PACK W VALVES & AFI & WF; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB 23GA COMBINED VITRECTOMY PACK W VALVES & AFI & WF; UNIT, PHACOFRAGMENTATION
Model Number BL5523WVX
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned, so we were unable to do an evaluation.The device history records were reviewed and found the lot history, trend analysis, risk analysis, and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action is required.The investigation is complete.
 
Event or Problem Description
The user facility in (b)(6) reported the cutter stopped working spontaneously.When the cutter stopped cutting the aspiration continue slowly.There was no medical intervention required, no impact or injury to the patient, no need for surgery to be prolonged, and no additional anesthesia was needed.The surgery was completed with the replacement of a new pack.

Brand Name
23GA COMBINED VITRECTOMY PACK W VALVES & AFI & WF
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
MDR Report Key12025617
Report Number0001920664-2021-00073
Device Sequence Number1376121
Product Code HQC
UDI-Device Identifier00757770059119
UDI-Public(01)00757770059119(17)220110(10)W7659
Combination Product (Y/N)Y
Initial Reporter CountryMY
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2022
Device Model NumberBL5523WVX
Device Catalogue NumberBL5523WVX
Device Lot Number222
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1